On the existence of weighted asymptotically constant solutions of Volterra difference equations of nonconvolution type
Ewa Schmeidel Karol Gajda Tomasz Gronek
Discrete & Continuous Dynamical Systems - B 2014, 19(8): 2681-2690 doi: 10.3934/dcdsb.2014.19.2681
A Volterra difference equation of the form $$x(n+2)=a(n)+b(n)x(n+1)+c(n)x(n)+\sum\limits^{n+1}_{i=1}K(n,i)x(i)$$ where $a, b, c, x \colon\mathbb{N} \to\mathbb{R}$ and $K \colon \mathbb{N}\times\mathbb{N}\to \mathbb{R}$ is studied. For every admissible constant $C \in \mathbb{R}$, sufficient conditions for the existence of a solution $x \colon\mathbb{N} \to\mathbb{R}$ of the above equation such that \[ x(n)\sim C \, n \, \beta(n), \] where $\beta(n)= \frac{1}{2^n}\prod\limits_{j=1}^{n-1}b(j)$, are presented. As a corollary of the main result, sufficient conditions for the existence of an eventually positive, oscillatory, and quickly oscillatory solution $x$ of this equation are obtained. Finally, a conditions under which considered equation possesses an asymptotically periodic solution are given.
keywords: periodic solutions. nonoscillatory linear equation Volterra difference equation oscillatory

Year of publication

Related Authors

Related Keywords

[Back to Top]